Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 11, 2021, 7:00 PM EDT for Union County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 7:00 PM EDT (23:00 UTC)
- Expired
- Aug 11, 2021, 7:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Union County, GA
The radar
The Knoxville radar (KMRX), 148 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760
WWUS82 KFFC 112300
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Wed Aug 11 2021
GAZ006-008-112330-
Union GA-Fannin GA-
700 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN FANNIN COUNTIES THROUGH 730 PM EDT...
At 700 PM EDT...a strong thunderstorm was over Nottely Dam, or 9
miles northwest of Blairsville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Blairsville, Hemp, Nottely Dam and Ivy Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8395 3497 8394 3486 8396 3486 8419
3492 8416 3495 8418 3499 8414 3499 8394
TIME...MOT...LOC 2300Z 163DEG 3KT 3495 8410
MAX HAIL SIZE...
MAX WIND GUST...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 11, 3:16 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 11, 3:16 PM EDT, 3 hours 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 316 PM EDT Wed Aug 11 2021 ...Afternoon Area Forecast Discussion... .SHORT TERM /Tonight through Thursday Night/... Upper level high in the Atlantic will continue to dominate our weather this afternoon into tomorrow. Under the aforementioned high today is playing out very similarly to yesterday with warm temperatures, high humidity values, light winds and slightly earlier CI times. This afternoons/evenings storms will be diurnally driven and will slowly dissipate as the sun goes down. Main threats with these storms will be heavy rainfall and strong wind gusts. Overnight, in the wake of the rain showers and thunderstorms patchy fog will be possible across much of area. Tomorrow afternoon continued advection of moisture off the Atlantic will become trapped under the upper high. By tomorrow afternoon the CWA will sit on the periphery of this high resulting in another afternoon of scattered, diurnally driven rain showers and thunderstorms. High temperatures tomorrow will be slightly lower than today in response to high clouds covering the area. 28 .LONG TERM /Friday through Wednesday/... Only minor tweeks to the long term forecast with the primary concern being updates for approaching Tropical Storm Fred which is currently centered over eastern Hispaniola. Overall, there are no major updates with this tropical cyclone outside the fact that a good portion of the forecast area is now within the 5-day forecast cone of uncertainty (although, as we all know by now impacts can be felt far outside the cone!) Models are in fairly good agreement with the storm track and evolution up until landfall overnight Sunday night into Monday morning, however, major discrepancies still exist after this time. Recent trends have been to nudge the track slightly westward before landfall then hook the storm back to the northeast as synoptic-level steering winds direct the storm, but the timing of the northeasterly ejection of the cyclone is debated between each run with no overall consensus. Therefore the official forecast aims for the middle which takes the center of the track near the Atlanta metro area around Tuesday afternoon, but this is subject to change in terms of location, timing, and intensity. See previous discussion for more details... Thiem PREV DISCUSSION... /Issued 407 AM EDT Wed Aug 11 2021/ LONG TERM /Thursday Night through Tuesday/... First half of the extended forecast remains pretty straight-forward. Upper-level pattern weak and disorganized. Region stays on the northwest periphery of the western Atlantic surface ridge into the weekend, with a secondary surface ridge building down the east coast by early next week. Scattered to widespread, diurnally driven, convection persists through the weekend with seasonably warm temperatures. Model consensus still fairly good concerning tropical activity moving north through the eastern Gulf of Mexico early next week, however there continues to be noticeable differences in the strength/timing/ movement of the system, now called Fred, as it reaches the gulf coast and beyond. Still a long ways off in the forecast, but it does still look like we will see some degree of impacts across central and north Georgia during the first half of next week, at least increased rainfall over the region. 20 && .AVIATION... 18Z Update... SHRA/TSRA continuing to develop across the area this afternoon with all airfields having a chance of seeing convection on and off between now and 22Z. In the wake of the rain showers have included patchy fog for most sites overnight. Outside of the fog and into tomorrow morning VFR conditions are expected. Winds through the forecast period will remain light and variable. //ATL Confidence...18Z Update... Low confidence on fog overnight. High confidence on all other elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 90 72 93 / 30 40 30 40 Atlanta 72 90 72 93 / 30 50 40 60 Blairsville 66 84 67 85 / 30 70 40 70 Cartersville 71 91 71 93 / 30 50 30 60 Columbus 73 91 73 94 / 30 50 30 50 Gainesville 71 89 72 91 / 30 50 30 50 Macon 72 92 72 95 / 30 40 20 40 Rome 72 91 72 93 / 20 50 30 60 Peachtree City 71 90 71 93 / 30 50 30 50 Vidalia 73 91 73 93 / 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM....Thiem AVIATION...28
Hazardous weather outlook, Aug 11, 3:03 PM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 303 PM EDT Wed Aug 11 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 303 PM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered diurnal thunderstorms are expected, mainly this afternoon and evening. These storms may be strong to severe with the primary hazard being strong, potentially damaging wind gusts, brief periods of heavy rainfall, small hail, and occasional cloud- to- ground lighting. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous thunderstorms will be possible each day Thursday through Tuesday, most numerous during the afternoons and evenings. The primary hazards with any thunderstorm will be heavy rain, gusty winds and lightning. Although no widespread severe weather is expected at this time, an isolated severe storm cannot be ruled out with damaging winds as the main threat. Although much uncertainty still remains, there is a possibility that a tropical low will impact the southeastern U.S., including portions of central and north Georgia, early next week. Please continue to monitor the forecast for further developments. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 11, 6:24 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Wed Aug 11 2021
GAZ008-112300-
Union GA-
624 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL UNION COUNTY
THROUGH 700 PM EDT...
At 624 PM EDT...a strong thunderstorm was over Jones Creek, or near
Blairsville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Blairsville, Owltown, Vogel State Park, Jones Creek, Woods Hole
Shelter, Blood Mountain Shelter and Gaddistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3495 8399 3473 8387 3473 8390 3474 8394
3472 8398 3470 8412 3473 8411 3473 8409
3480 8409 3480 8413 3481 8414 3484 8415
3487 8411 3489 8411 3493 8415
TIME...MOT...LOC 2224Z 350DEG 3KT 3486 8406
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 6:33 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EDT Wed Aug 11 2021
GAZ061-073-112300-
Baldwin GA-Hancock GA-
633 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN BALDWIN
AND SOUTHWESTERN HANCOCK COUNTIES THROUGH 700 PM EDT...
At 633 PM EDT...a strong thunderstorm was near Underwood, or 9 miles
northeast of Milledgeville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Milledgeville, Midway-Hardwick, Devereux, Beulah, Underwood and
Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3305 8324 3319 8328 3319 8327 3330 8311
3311 8299
TIME...MOT...LOC 2233Z 268DEG 1KT 3320 8316
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 6:43 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Wed Aug 11 2021
GAZ006-112315-
Fannin GA-
643 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN FANNIN
COUNTY THROUGH 715 PM EDT...
At 643 PM EDT...a strong thunderstorm was over Hot House, or 7 miles
east of Ducktown...moving southeast at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Loving, Mineral Bluff and Epworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3498 8414 3495 8418 3492 8415 3490 8416
3491 8437 3499 8440 3499 8414
TIME...MOT...LOC 2243Z 293DEG 5KT 3500 8427
MAX HAIL SIZE...0.75IN
MAX WIND GUST...50MPHSpecial weather statement, Aug 11, 6:45 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 PM EDT Wed Aug 11 2021
GAZ061-062-075-112315-
Hancock GA-Glascock GA-Warren GA-
645 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN WARREN,
NORTHEASTERN HANCOCK AND WEST CENTRAL GLASCOCK COUNTIES THROUGH 715
PM EDT...
At 645 PM EDT...a strong thunderstorm was over Mayfield, or near
Warrenton...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Warrenton, Norwood, Camak, Shoals, Jewell, Beall Springs and
Mayfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3337 8288 3347 8281 3344 8258 3322 8273
TIME...MOT...LOC 2245Z 298DEG 9KT 3339 8277
MAX HAIL SIZE...
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 6:49 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 PM EDT Wed Aug 11 2021
GAZ006-112315-
Fannin GA-
649 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN FANNIN
COUNTY THROUGH 715 PM EDT...
At 649 PM EDT...a strong thunderstorm was over Blue Ridge...moving
south at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Blue Ridge and Morganton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3490 8417 3478 8422 3478 8430 3481 8432
3481 8433 3482 8433 3483 8436 3484 8437
3484 8438 3487 8439 3491 8437
TIME...MOT...LOC 2249Z 340DEG 10KT 3488 8434
MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPHSpecial weather statement, Aug 11, 7:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Wed Aug 11 2021
GAZ006-008-112330-
Union GA-Fannin GA-
700 PM EDT Wed Aug 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN UNION
AND NORTHEASTERN FANNIN COUNTIES THROUGH 730 PM EDT...
At 700 PM EDT...a strong thunderstorm was over Nottely Dam, or 9
miles northwest of Blairsville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Blairsville, Hemp, Nottely Dam and Ivy Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8395 3497 8394 3486 8396 3486 8419
3492 8416 3495 8418 3499 8414 3499 8394
TIME...MOT...LOC 2300Z 163DEG 3KT 3495 8410
MAX HAIL SIZE...
MAX WIND GUST...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:24 AM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Aug 11, 8:25 AM EDT | Special Weather Statement | FFC | Whitfield | 20 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 11, 1:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Aug 11, 1:50 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 25 min |
| Aug 11, 2:16 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 11, 2:29 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Aug 11, 2:32 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Aug 11, 2:35 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Aug 11, 2:48 PM EDT | Special Weather Statement | FFC | Gwinnett | 27 min |
| Aug 11, 2:51 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Aug 11, 3:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 11, 3:03 PM EDT | Special Weather Statement | FFC | Treutlen | 27 min |
| Aug 11, 3:13 PM EDT | Special Weather Statement | FFC | Carroll | 32 min |
| Aug 11, 3:20 PM EDT | Special Weather Statement | FFC | Clarke | 25 min |
| Aug 11, 3:28 PM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Douglas | 23 min |
| Aug 11, 3:37 PM EDT | Special Weather Statement | FFC | Cobb | 38 min |
| Aug 11, 3:40 PM EDT | Special Weather Statement | FFC | Walton | 35 min |
| Aug 11, 3:46 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Aug 11, 3:51 PM EDT | Special Weather Statement | FFC | Madison | 24 min |
| Aug 11, 3:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Aug 11, 4:02 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 11, 4:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Aug 11, 4:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Aug 11, 4:15 PM EDT | Special Weather Statement | FFC | Oconee | 30 min |
| Aug 11, 4:16 PM EDT | Special Weather Statement | FFC | Madison | 29 min |
| Aug 11, 4:21 PM EDT | Special Weather Statement | FFC | Paulding | 24 min |
| Aug 11, 4:23 PM EDT | Special Weather Statement | FFC | Dawson | 37 min |
| Aug 11, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 44 min |
| Aug 11, 4:41 PM EDT | Special Weather Statement | FFC | Warren | 34 min |
| Aug 11, 4:44 PM EDT | Special Weather Statement | FFC | Morgan | 31 min |
| Aug 11, 4:46 PM EDT | Special Weather Statement | FFC | Cherokee | 29 min |
| Aug 11, 4:48 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 11, 5:03 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Aug 11, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 52 min |
| Aug 11, 5:09 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Aug 11, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 48 min |
| Aug 11, 5:14 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 11, 5:18 PM EDT | Special Weather Statement | FFC | Dade | 27 min |
| Aug 11, 5:25 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Aug 11, 5:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 26 min |
| Aug 11, 5:38 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Aug 11, 5:40 PM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Aug 11, 5:41 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Aug 11, 5:49 PM EDT | Special Weather Statement | FFC | Dade | 26 min |
| Aug 11, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 39 min |
| Aug 11, 5:53 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Aug 11, 6:04 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Aug 11, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| Aug 11, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Aug 11, 6:24 PM EDT | Special Weather Statement | FFC | Union | 36 min |
| Aug 11, 6:33 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Aug 11, 6:43 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Aug 11, 6:45 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Aug 11, 6:49 PM EDT | Special Weather Statement | FFC | Fannin | 26 min |
| Aug 11, 7:12 PM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Aug 11, 7:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Aug 11, 7:18 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 42 min |
| Aug 11, 7:22 PM EDT | Special Weather Statement | FFC | Muscogee | 38 min |
| Aug 11, 7:31 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
| Aug 11, 7:49 PM EDT | Special Weather Statement | FFC | Houston | 26 min |
| Aug 11, 7:59 PM EDT | Special Weather Statement | FFC | Baldwin | 31 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.